Sunday, October 31, 2010

Exogenous Cushing's syndrome due to topical corticosteroid application: case report and review literature

We report on an 8-month-old female infant who developed Cushing’s syndrome and adrenal insufficiency after diaper dermatitis treatment through the misuse of Clobetasol without doctor’s prescription. Physiologic dose of  hydrocortisone was prescribed to prevent an adrenal crisis for 3 months and discontinued when HPA axis recovery was confirmed by normal morning cortisol and ACTH levels.

Content Type Journal ArticleDOI 10.1007/s12020-010-9393-6

Authors
Therdpong Tempark, Division of Dermatology, Department of Pediatrics, Faculty of Medicine, Chulalongkorn University, Bangkok, 10330 ThailandVoraluk Phatarakijnirund, Division of Endocrinology, Department of Pediatrics, Faculty of Medicine, Chulalongkorn University, Sor Kor Building 11th Floor, Bangkok, 10330 ThailandSusheera …

From http://www.prescriptiondrugs2go.com/popular-drug-information/c/chantix/exogenous-cushing%E2%80%99s-syndrome-due-to-topical-corticosteroid-application-case-report-and-review-literature-2.html